MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE

DEPUY FRANCE SAS - 3003895575 METAGLENE LONG PEG +10MM; SHOULDER METAGLENE
Model Number 140760020
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that glenosphere threads would not engage into the metaglene.Waste 3 glenosphere until the metaglene was revised.Threads appeared to be damaged.Surgeon suggested that perhaps the threads in the metaglene were not spec.30 minutes of surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : evaluation of the returned device confirms the reported event.This analysis does not highlighted any supplier defect and the need of corrective actions is not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
METAGLENE LONG PEG +10MM
Common Device Name
SHOULDER METAGLENE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9538904
Report Number1818910-2020-00107
Device Sequence Number19394574
Product Code KWS
UDI-Device Identifier10603295423645
UDI-Public10603295423645
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number140760020
Device Catalogue Number140760020
Device Lot Number5344745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2019
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer01/07/2020
02/03/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/31/2020
02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR